# SDR HNAA201902112041

- Difficulty date: February 11, 2019
- Submitted: February 12, 2019
- Operation: Air carrier
- Aircraft: N631AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145139
- Aircraft time: 45,691 hours, 41,679 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Condition: Failed
- Location: Horizontal Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDIS  631     30-10  1867951  11FEB19  ALB  CLOSE
      STAB ANTI ICE FAIL EICAS MESSAGE APPEARED DURING ANTI ICE PNEUMATIC TEST IN FLIGHT.
FACT  11FEB19  02:59  ALB REMOVED AND REPLACED H-STAB ANTI-ICE VALVE IAW EMB145AMM 30-12-01. OPS CHECK GOOD . OK FOR SERVICE
